Review: could Varicose vein cause Dizziness?
This is a review of Dizziness among 168 people who have Varicose vein. We analyze the Varicose vein patients by their gender and age, drugs used, and common conditions other than Varicose vein. The review is created by eHealthMe based on reports from FDA and is updated regularly.
For patients like me, how are my drugs? On eHealthMe, you can research 300 million drug outcomes from FDA and social media. We use data reported since 1977 till to date. All studies are personalized to gender and age. Start now >>>
Dizziness (latest reports from 1,268,189 patients) has been reported by people with high blood pressure, depression, osteoporosis, multiple sclerosis, high blood cholesterol.
On Feb, 19, 2014: 168 people who have varicose vein are studied. Among them, 4 (2.38%) have Dizziness.
Gender of people who have varicose vein and experienced Dizziness * :
Age of people who have varicose vein and experienced Dizziness * :
Severity of the symptom * :
Top co-existing conditions for these people * :
- Hiv infection (4 people, 100.00%)
- Pregnancy (4 people, 100.00%)
- Rheumatoid arthritis (1 people, 25.00%)
- Hypertension (1 people, 25.00%)
Most common drugs used by these people * :
- Omeprazole (4 people, 100.00%)
- Fluconazole (4 people, 100.00%)
- Lactulose (4 people, 100.00%)
- Ceftriaxone (4 people, 100.00%)
- Furosemide (4 people, 100.00%)
- Allopurinol (4 people, 100.00%)
- Lamivudine (4 people, 100.00%)
- Stavudine (4 people, 100.00%)
- Humira (1 people, 25.00%)
- Losartan potassium and hydrochlorothiazide (1 people, 25.00%)
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Related topic: Varicose vein, Dizziness
You can also:
Common treatments for Varicose Vein and their efficacy:
Could your drug cause it?
Browse all Varicose vein symptoms from A to Z:
Comments from related studies:
From this study (16 hours ago):
Body temperature has been 94.4-95.7 for most of the day with onset starting after an episode of intense sweating and feeling overheated with vertigo and weakness. After everything subsided, low temp of 95.5 still present with increased fatigue
From this study (23 hours ago):
I started 18 units of levimir in january and my levothyroxine was raised from 112 mg to 125 at the same time. Levimir was raised from 15 to 34 units on feb 4 and since then to 38 units. I started novolog flex pen on feb. 4th. and my levothyroxine was elevated to alternating doses of 125 and 137. Since then I have been to the ER where they did ck test that was 726. The normal reference range is 30-200. My ckmb was4.9 with the normal reference range being 0.1-4.0. I had numbness on my left ear which has not gone away, it was coming and going, but is now more constant. Headaches, dizziness, difficulty breathing, loss of sleep, 3-4 hours a night max, can't catch my breath sitting or laying down, am better off when I'm on my feet,dizziness, fatigue, feels like a pressure or dizziness in both eyes. Have been in contact with endocrinologist and PCP. I stopped Testosterone injections, had my levothyroxine reduced to 112, quit taking novolog and got back on glimeperide, and stopped atorvastatin. Symptoms are not going away. It's been going on since the increases in medicine on feb 4. I had been getting test of ck and ckmb before and they were not high until the change in these medicines. I've been back to my PCP twice and shes trying to tell me it isn't the meds but I know it is. My blood pressure was high this week and that is never the case with me. I have had MRI on the chest and head, a brain scan MRI and carotid artery ultra sound that showed nothing out of the norm. I feel that these medicines are killing me. I can't go on like this much longer. My PCP does not seem to agree. Please advise!
From this study (3 days ago):
I am in my 40s and I work in college admissions. Ive never experienced migraines before and have been otherwise healthy. I fell hitting my head and was prescribed this medicine. Using this med had me in the hospital twice, I have severe hair loss, and what the er Dr says is syncope that makes me pass out. The Dr wants to try something new but look at me, in a profession where you're always in the public eye, almost bald and still suffering migraines.This is life altering but is being treated as , just one of those things...its depressing
Kart on Mar, 7, 2014:
Hi I'm male, 24, of Sri Lankan origin but born and raised in the United Kingdom, I'm adding these details as it was requested when attempting to reply to you.
My question is was this on Modafinil/Provigil/Nuvigil and if so which one please?
The comment below you is talking about statin which is a cholesterol reducing drug, so was wondering whether you were talking about the same. Thanks in advance.
Post a new comment OR Read more comments
Can you answer these questions (what is this?):
More questions for: Varicose vein, Dizziness
You may be interested at these reviews (what is this?):
- My reaction to talking sumatriptan for the first time.
after 10 minutes of taking the sumatriptan tablet i got all of the symptoms i stated and from those i developed a rare movement disorder called 'Dystonia' that has affected my right foot making me unable to walk and my right hand making me unable to write.
- Can crestor cause vertigo?
I started taking Crestor in May of 2011. I had my first big "episode" in June.
Severe vertigo, loss of balance, slurred speech, fatigue, loss for words, tingling, numbness, pressure in back of head...
Didn't have all at once, but went to hospital via ambulance twice. Was first given 1000 mg of kep ...
More reviews for: Varicose vein, Dizziness
Related drug studies for: Varicose vein, Dizziness
Related comparison studies for: Varicose vein, Dizziness
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.